# SDR SIMA2593

- Difficulty date: September 15, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- Aircraft time: 14,220 hours, 15,859 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Part number: 4088T42P01
- Part serial: T1525
- Condition: Failed
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3407 - LEFT PROPELLER RPM CAME UP TO ONLY 1,250 RPM ON TAKEOFF.  ALL OTHER PROP/ENGINE GAUGES WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED LEFT PROPELLER SENSOR IAW SAAB MM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
